# SDR ASOA201200907

- Difficulty date: March 6, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,538 hours, 25,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 559 AND 559+16 IS GOUGED.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  DRILLED SEAT TRACK AND INSTALLED IAW AMM 53-01-11-400-802.
